# SDR CALA0000767

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG WHEEL WELL FORWARD DOOR JAMB FRAME CHAFED AT STA 965.  THE FRAME WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2, 51-30-5, 51-30-1, AND 51-30-8.
